# SDR 2001F00275

- Difficulty date: May 14, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360
- Aircraft serial: SH3627
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 200918206
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7562 - GFK - LEFT CIRCUIT BREAKER NR 38 GEAR WARNING POPPED.  RESET CIRCUIT BREAKER, RECEIVED 3 GREEN, DOWN AND LOCKED INDICATION.  AT 500 FT AGL TO LOW GEAR WARNING.  DID GO AROUND AND LANDED.  RIGHT MAIN LANDING GEAR DOWN LIMIT SWITCH MALFUNCTIONED INTERNAL SHORT CIRCUIT.  REMOVED AND REPLACED THE SWITCH, PLACED LANDING GEAR ON DEFERRED MAINTENANCE ITEM LIST PER MEL 32-1-3 CATEGORY 'C' FOR RETRACTION CHECK.  (M)
